Periodic solutions of some forced Liénard differential equations at resonance. (English) Zbl 0537.34037

L’A. examine, dans les conditions convenables, l’équation de Liénard \[ (1)\quad x''(t)+f(x(t)),x'(t)+g(t,x(t))=e(t),\quad t\in [0,2\pi], \] lorsque \(x(0)-x(2\pi)=x'(0)-x'(2\pi)=0\). On obtient, comme des cas particuliers, certains résultats de Lazer, Reissig, Martelli, Chang, Gupta etc.
Puis, avec le deuxième théorème, on minimise le nombre des conditions suffisantes, par rapport à l’existence des solutions de l’équation (1) - dans les relations aux limites, notées ci-dessus.
Reviewer: S.Manolov


34C25 Periodic solutions to ordinary differential equations
Full Text: DOI


[1] S. H. Chang, Periodic solutions of certain second order nonlinear differential equations. J. Math. Anal. Appl.49, 263-266 (1975). · Zbl 0294.34032
[2] C. P.Gupta, On functional equations of Fredholm and Hammerstein type with applications to existence of periodic solutions of certain ordinary differential equations. J. Integral Equations, to appear. · Zbl 0457.34040
[3] A. C. Lazer, On Schauder’s fixed point theorem and forced second order nonlinear oscillations. J. Math. Anal. Appl.21, 421-425 (1968). · Zbl 0155.14001
[4] M. Martelli, On forced nonlinear oscillations. J. Math. Anal. Appl.69, 456-504 (1979). · Zbl 0413.34040
[5] M. Martelli andJ. D. Schuur, Periodic solutions of Liénard type second-order ordinary differential equations. Tohoku Math. J.32, 201-207 (1980). · Zbl 0438.34033
[6] J. Mawhin, An extension of a theorem of A. C. Lazer on forced nonlinear equations. J. Math. Anal. Appl.40, 20-29 (1972). · Zbl 0245.34035
[7] J. Mawhin, Topological Degree Methods in Nonlinear Boundary Value Problems. CBMS Conference in Math., Vol.40, Amer. Math. Soc., Providence, R. I., 1970. · Zbl 0203.46201
[8] J.Mawhin and J. R.Ward, Jr., Nonuniform nonresonance conditions at the first two eigenvalues for periodic solutions of forced Liénard and Duffing equations. To appear.
[9] R. Reissig, Schwingungssätze für die verallgemeinerte Liénardsche Differentialgleichung. Abh. Math. Sem. Univ. Hamburg44, 45-51 (1975). · Zbl 0323.34033
[10] R. Reissig, Continua of periodic solutions of the Liénard equation, in ?Constructive Methods for Nonlinear Boundary Value Problems and Nonlinear Oscillations?. ISNM48, 126-133, Basel (1979).
[11] R. Reissig, Periodic solutions of a second order differential equations including a onesided restoring term. Arch. Math.33, 85-90 (1979). · Zbl 0421.34045
[12] K. Schmitt, Periodic solutions of a forced nonlinear oscillator involving a one sided restoring force. Arch. Math.31, 70-73 (1978). · Zbl 0399.34035
[13] J. R. Ward, Jr., Asymptotic conditions for periodic solutions of ordinary differential equations. Proc. Amer. Math. Soc.81, 415-420 (1981). · Zbl 0461.34029
[14] J. R. Ward, Jr., Periodic solutions for systems of second order ordinary differential equations. J. Math. Anal. Appl.81, 92-98 (1981). · Zbl 0462.34023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.